# SDR SWIA201232112

- Difficulty date: November 7, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 18,670 hours, 16,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 OVERHEAD EMERGENCY LIGHT BURNED OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
